Font Size
A
A
A

Sexual Dysfunction Causes: Medicines


Topic Overview

Some medicines may cause a decrease in your desire for sex or in your body's ability to make sex pleasurable (such as vaginal dryness or inability to have an erection). These medicines include:

If you are taking a prescription medicine and think it might be interfering with your sexual interest and activity, talk with your doctor. He or she may be able to change your dosage or substitute another medicine that does not have these side effects.

Take your medicines exactly as prescribed. Call your doctor if you think you are having a problem with your medicine.

Related Information

Credits

ByHealthwise Staff
Primary Medical ReviewerAnne C. Poinier, MD - Internal Medicine
Specialist Medical ReviewerCarla J. Herman, MD, MD, MPH - Geriatric Medicine
Last RevisedJune 10, 2010

eMedicineHealth Medical Reference from Healthwise

This information does not replace the advice of a doctor. Healthwise disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

To learn more visit Healthwise.org

© 1995-2012 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.





Medical Dictionary